| Catalog Number |
448010 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported while using the bd phoenix¿ ap the user noted that the device was contaminated.No health impact or consequence reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: a complaint about contamination associated with phoenix ap instrument was reported.The field service engineer (fse) was dispatched to the site.The fse checked all the alignments and reseated tubing.After that, testing on the instrument was conducted and the issue resolved.This is an unconfirmed failure of a bd product.The root cause of the failure is not known.The device history record review for the instrument is not required for this complaint as this complaint does not allege an early life failure or failure at installation and the configuration has changed since release from manufacturing due to service repairs/pms.A service history review was completed and no previous complaints related to this failure mode.Samples were not received by quality for investigation and thus, returned material investigation could not occur.If samples are received at a later date, the complaint may be reopened.Bd quality will continue to closely monitor trends associated with this complaint.